Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 19, NWS Miami, FL
NWS Miami, FL issued this small craft advisory at Apr 13, 2012, 3:42 PM EDT. It took effect at Apr 13, 2012, 8:00 PM EDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2012, 3:42 PM EDT (19:42 UTC)
- In effect from
- Apr 13, 2012, 8:00 PM EDT
- Expired
- Apr 15, 2012, 3:37 PM EDT
- In force
- 44 hr
- Issued by
- NWS Miami, FL
The text
As transmitted, in the capitals the NWS used until 2016.
267 WHUS72 KMFL 131942 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 342 PM EDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY ATLANTIC WATERS, BISCAYNE BAY AND LAKE OKEECHOBEE STARTING TONIGHT AND REMAINING THROUGH AT LEAST SUNDAY MORNING... AMZ610-630-650-651-670-671-140900- /O.NEW.KMFL.SC.Y.0019.120414T0000Z-120415T0900Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 342 PM EDT FRI APR 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY. * WINDS AND WAVES: EAST WINDS WILL RAPIDLY INCREASE TO AROUND 20 TO 25 KNOTS STARTING TONIGHT AND REMAIN AT THOSE SPEEDS THROUGH AT LEAST SUNDAY MORNING. SEAS WILL ALSO RAPIDLY BUILD TO 5 TO 7 FEET ACROSS THE ATLANTIC WATERS THROUGH THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
894 WHUS72 KMFL 140816 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 416 AM EDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY ATLANTIC WATERS...BISCAYNE BAY AND LAKE OKEECHOBEE THROUGH AT LEAST SUNDAY MORNING... ...SMALL CRAFT ADVISORY GULF WATERS FROM 2 PM EDT THIS AFTERNOON THROUGH AT LEAST SUNDAY MORNING... GMZ656-657-676-142000- /O.EXB.KMFL.SC.Y.0019.120414T1800Z-120415T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 416 AM EDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SUNDAY. * WINDS AND WAVES: EAST WINDS WILL RAPIDLY INCREASE TO 20 TO 25 KNOTS TODAY AND REMAIN AT THOSE SPEEDS THROUGH AT LEAST SUNDAY MORNING. WIND GUSTS COULD EVEN APPROACH GALE CONDITIONS. SEAS WILL ALSO RAPIDLY BUILD TO 4 TO 6 FEET ACROSS THE GULF WATERS THROUGH THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ610-630-650-651-670-671-142000- /O.EXT.KMFL.SC.Y.0019.000000T0000Z-120415T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 416 AM EDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 AM EDT SUNDAY. * WINDS AND WAVES: EAST WINDS WILL RAPIDLY INCREASE TO AROUND 20 TO 25 KNOTS TODAY AND REMAIN AT THOSE SPEEDS THROUGH AT LEAST SUNDAY MORNING. WIND GUSTS COULD EVEN APPROACH GALE CONDITIONS. SEAS WILL ALSO RAPIDLY BUILD TO 6 TO 8 FEET ACROSS THE ATLANTIC WATERS THROUGH THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
512 WHUS72 KMFL 141423 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1023 AM EDT SAT APR 14 2012 AMZ610-630-650-651-670-671-151200- /O.CON.KMFL.SC.Y.0019.000000T0000Z-120415T1200Z/ LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- 1023 AM EDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY. * WINDS AND WAVES: EAST WINDS OF 20 TO 25 KNOTS ARE EXPECTED THROUGH AT LEAST EARLY SUNDAY MORNING. SEAS OF 6 TO 8 FEET ARE ALSO EXPECTED THROUGH THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ656-657-676-151200- /O.CON.KMFL.SC.Y.0019.120414T1800Z-120415T1200Z/ COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1023 AM EDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SUNDAY. * WINDS AND WAVES: EAST WINDS WILL INCREASE TO 20 TO 25 KNOTS THIS AFTERNOON AND CONTINUE THROUGH EARLY SUNDAY MORNING. SEAS WILL BUILD TO 4 TO 6 FEET ACROSS THE GULF WATERS THROUGH THIS PERIOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
419 WHUS72 KMFL 141959 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 359 PM EDT SAT APR 14 2012 AMZ610-142100- /O.CAN.KMFL.SC.Y.0019.000000T0000Z-120415T1200Z/ LAKE OKEECHOBEE- 359 PM EDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL CONTINUE TO SLOWLY DECREASE ACROSS LAKE OKEECHOBEE THIS EVENING AND OVERNIGHT. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ AMZ650-651-670-671-GMZ656-657-676-151000- /O.EXT.KMFL.SC.Y.0019.000000T0000Z-120415T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 359 PM EDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT SUNDAY. * WINDS AND WAVES: EAST WINDS OF 20 TO 25 KNOTS WILL SLOWLY DIMINISH ON SUNDAY TO BELOW 20 KNOTS. SEAS OF 6 TO 8 FEET THIS AFTERNOON ACROSS THE GULF STREAM WILL DIMINISH TO 4 TO 6 FEET TONIGHT AND SUNDAY. SEAS ACROSS THE GULF WATERS WILL BUILD TO 4 TO 6 FEET TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ630-151000- /O.EXT.KMFL.SC.Y.0019.000000T0000Z-120415T1000Z/ BISCAYNE BAY- 359 PM EDT SAT APR 14 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT SUNDAY. * WINDS: EAST WINDS AROUND 20 KNOTS ARE EXPECTED TO CONTINUE THROUGH EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
120 WHUS72 KMFL 150819 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 419 AM EDT SUN APR 15 2012 AMZ650-651-670-671-GMZ656-657-150930- /O.CAN.KMFL.SC.Y.0019.000000T0000Z-120415T1500Z/ COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- 419 AM EDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE ATLANTIC AND GULF WATERS OF SOUTH FLORIDA. THE WINDS HAVE DECREASED BELOW 20 KNOTS EARLY THIS MORNING OVER THE ATLANTIC AND NEAR-SHORE GULF WATERS OF SOUTH FLORIDA ALONG WITH THE SEAS FALLING BELOW 7 FEET IN THE ATLANTIC WATERS OF SOUTH FLORIDA. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE ATLANTIC AND NEAR-SHORE GULF WATERS OF SOUTH FLORIDA. $$ AMZ630-150930- /O.CAN.KMFL.SC.Y.0019.000000T0000Z-120415T1000Z/ BISCAYNE BAY- 419 AM EDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY FOR BISCAYNE BAY WATERS. THE WINDS HAVE DECREASED BELOW 20 KNOTS EARLY THIS MORNING OVER THE BISCAYNE BAY WATERS. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED FOR THE BISCAYNE BAY WATERS. $$ GMZ676-152000- /O.EXT.KMFL.SC.Y.0019.000000T0000Z-120415T2000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 419 AM EDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS WILL CONTINUE OVER THE OFFSHORE GULF WATERS OF SOUTH FLORIDA TODAY. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 4 PM EDT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
743 WHUS72 KMFL 151404 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1004 AM EDT SUN APR 15 2012 GMZ676-152000- /O.CON.KMFL.SC.Y.0019.000000T0000Z-120415T2000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1004 AM EDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: EAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS WILL CONTINUE OVER THE OFFSHORE GULF WATERS OF SOUTH FLORIDA THROUGH THIS AFTERNOON. SEAS WILL RANGE FROM 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MIAMI
073 WHUS72 KMFL 151937 MWWMFL URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 337 PM EDT SUN APR 15 2012 GMZ676-152045- /O.CAN.KMFL.SC.Y.0019.000000T0000Z-120415T2000Z/ GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 337 PM EDT SUN APR 15 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS HAVE DECREASED BELOW 20 KNOTS THIS AFTERNOON OVER THE OFFSHORE GULF WATERS OF SOUTH FLORIDA. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ HTTP://WWW.WEATHER.GOV/MIAMI
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 3:41 PM EDT, 1 minute earlier.
Area forecast discussion, Apr 13, 3:41 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
341 PM EDT FRI APR 13 2012
.DISCUSSION...
A LOW LEVEL TROUGH CONTINUES TO PERSIST ACROSS THE BAHAMAS ISLANDS
AND LIKELY EXTENDS WESTWARD INTO THE LOCAL ATLANTIC WATERS.
CONVECTION CONTINUES TO PERSIST ACROSS THE NORTHERN BAHAMAS WITH
ACTIVE CONVECTION THIS AFTERNOON MOSTLY ACROSS THE EASTERN HALF OF
THE PENINSULA AND ADJACENT ATLANTIC WATERS.
THE LOW LEVEL TROUGH IS EXPECTED TO PERSIST ACROSS THE REGION
TONIGHT INTO SATURDAY WITH ADDITIONAL CHANCES OF SHOWERS AND
ISOLATED THUNDERSTORMS TONIGHT. MOST OF THE ACTIVITY IS EXPECTED
ACROSS THE LOCAL ATLANTIC WATERS AND THE EASTERN PORTIONS OF THE
SOUTH FLORIDA PENINSULA.
ON SATURDAY A MID TO UPPER LEVEL TROUGH IS FORECAST TO LINGER
ACROSS THE REGION...WITH MID TO UPPER LEVEL WINDS LOOKING SOMEWHAT
FAVORABLE FOR SPEED DIVERGENCE ACROSS THE EASTERN HALF OF THE
PENINSULA. THIS COUPLED WITH LOW LEVEL MOISTURE LINGERING ACROSS
THE REGION COULD FAVOR CONVECTION MAINLY DURING THE AFTERNOON
HOURS...WITH A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS ACROSS
THE ATLANTIC WATERS AND ACROSS THE PENINSULA MAINLY DURING THE
AFTERNOON HOURS.
ON SUNDAY HIGH PRESSURE AND BREEZY TO WINDY CONDITIONS ARE
EXPECTED AS HIGH PRESSURE IS FORECAST TO BUILD ACROSS FLORIDA AND
ADJACENT WATERS WITH NO CONVECTION OR SHOWERS EXPECTED.
&&
.MARINE...
HIGH PRESSURE IS EXPECTED TO BUILD INTO THE ATLANTIC WATERS OFF
THE GEORGIA COAST AND WILL INCREASE THE LOCAL PRESSURE GRADIENT
ACROSS THE REGION EARLY SATURDAY. WINDS COULD REACH ADVISORY
LEVELS ACROSS THE ATLANTIC WATERS...BISCAYNE BAY AND LAKE
OKEECHOBEE AROUND 06Z SATURDAY WITH A SMALL CRAFT ADVISORY IN
EFFECT AT 00Z THIS EVENING FOR THESE WATERS. ATLANTIC AND GULF
STREAM SEAS COULD REACH NEAR ADVISORY LEVELS JUST AFTER 06Z SATURDAY.
FOR THE GULF WATERS...WINDS COULD REACH NEAR ADVISORY LEVELS JUST
AFTER 00Z SUNDAY.
&&
.FIRE WEATHER...
NO FIRE WEATHER CONCERNS. ON SUNDAY MINIMUM RELATIVE HUMIDITIES
COULD BE IN THE UPPER THIRTIES IN THE NORTHWEST INTERIOR WEST OF
LAKE OKEECHOBEE.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 69 76 69 78 / 30 40 20 10
FORT LAUDERDALE 70 79 71 79 / 30 40 20 10
MIAMI 69 79 71 80 / 30 40 20 10
NAPLES 65 82 65 82 / 20 30 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT SUNDAY
FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH TO
OCEAN REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER INLET
TO DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM
JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM
TO 60 NM.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...10/CD
AVIATION/RADAR...10/CDHazardous weather outlook, Apr 13, 1:13 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 113 PM EDT FRI APR 13 2012 AMZ610-630-FLZ063-066>075-168-172>174-140815- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 113 PM EDT FRI APR 13 2012 ...SLIGHT CHANCE OF THUNDERSTORMS... ...SLIGHT RISK OF RIP CURRENTS ATLANTIC BEACHES LATE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS EXPECTED...MAINLY LATER TODAY AND THROUGH THE NIGHT TONIGHT AS ONSHORE WINDS AND SURF BEGIN TO INCREASE. THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS EAST COAST AREAS AND OVER THE ADJACENT ATLANTIC WATERS TODAY AND TONIGHT. THE PRIMARY RISK WITH THE THUNDERSTORMS WOULD BE OCCASIONAL LIGHTNING STRIKES...HEAVY RAINFALL AND GUSTY WINDS. WIND: GUSTY WINDS UP TO 40 MPH WILL BE POSSIBLE AS A RESULT OF HEAVIER THUNDERSTORMS. FLOODING: MOST THUNDERSTORMS ARE SLOW MOVING. THEREFORE LOCALIZED STREET FLOODING WILL BE POSSIBLE IN HEAVIER DOWNPOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EASTERLY WINDS WILL BEGIN TO INCREASE LATE TONIGHT INTO SATURDAY WHICH WILL RESULT IN A MODERATE TO HIGH RISK OF RIP CURRENTS AT THE ATLANTIC BEACHES THROUGH THE WEEKEND. SEAS WILL ALSO REACH ADVISORY LEVELS SATURDAY OVER THE GULF STREAM WATERS...THEN SLOWLY TREND DOWN TO BELOW ADVISORY LEVELS SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Apr 13, 11:51 AM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1151 AM EDT FRI APR 13 2012
FLZ072-172-131615-
COASTAL BROWARD COUNTY FL METRO BROWARD COUNTY FL
1151 AM EDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL BROWARD COUNTY
* UNTIL 1215 PM EDT
* AT 1147 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
HEAVY SHOWER NEAR OAKLAND PARK...AND MOVING SOUTHEAST AT 5 MPH.
A TRAINED WEATHER SPOTTER REPORTED A WEAK FUNNEL CLOUD NEAR
INTERSTATE 95 AND COMMERCIAL BOULEVARD.
* THE STORM WILL AFFECT...
OAKLAND PARK...
LAUDERDALE BY THE SEA...
WILTON MANORS...
AND SURROUNDING COMMUNITIES.
ALSO...IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
LAT...LON 2624 8008 2617 8009 2615 8010 2613 8009
2601 8011 2600 8012 2622 8023 2630 8013
2626 8007
TIME...MOT...LOC 1548Z 321DEG 6KT 2620 8014Special weather statement, Apr 13, 12:00 PM EDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1200 PM EDT FRI APR 13 2012
FLZ067-068-071>074-168-172-173-131630-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL COASTAL PALM
BEACH COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL
INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH
COUNTY FL METROPOLITAN MIAMI DADE FL
1200 PM EDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BROWARD COUNTY
NORTHERN MIAMI-DADE COUNTY
PALM BEACH COUNTY
* UNTIL 1230 PM EDT
* AT 1152 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED HEAVY SHOWERS ACROSS PALM BEACH...BROWARD...AND NORTHERN
MIAMI-DADE COUNTIES MOVING EAST AT 5 MPH. HEAVY RAIN AND LOCALIZED
FLOODING IS POSSIBLE WITH THESE SHOWERS.
* THE STORM WILL AFFECT...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
INTERSECTION I-75 AND GRIFFIN ROAD...
SAWGRASS MILLS MALL...
SOUTHWEST RANCHES...
AND SURROUNDING COMMUNITIES.
ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
LAT...LON 2655 8004 2600 8011 2580 8011 2573 8014
2588 8081 2625 8086 2674 8086 2671 8081
2669 8074 2677 8075 2678 8073 2675 8071
2676 8069 2681 8070 2687 8063 2695 8062
2695 8006 2680 8003 2655 8003
TIME...MOT...LOC 1556Z 284DEG 5KT 2606 8039Special weather statement, Apr 13, 12:31 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1231 PM EDT FRI APR 13 2012
FLZ067-068-071>074-168-172-173-131715-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL COASTAL PALM
BEACH COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL
INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH
COUNTY FL METROPOLITAN MIAMI DADE FL
1231 PM EDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BROWARD COUNTY
NORTHERN MIAMI-DADE COUNTY
PALM BEACH COUNTY
* UNTIL 115 PM EDT
* AT 1226 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED STRONG THUNDERSTORMS ACROSS PALM BEACH...BROWARD AND
NORTHERN MIAMI-DADE COUNTIES...MOVING SOUTHEAST AT 15 MPH. HEAVY
RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS.
* THE STORM WILL AFFECT...
SOUTHWEST RANCHES...
PLANTATION...
COOPER CITY...
PINES BLVD AND UNIVERSITY DRIVE...
NORTH PERRY AIRPORT...
CAROL CITY...
AND SURROUNDING COMMUNITIES.
ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
LAT...LON 2573 8014 2589 8081 2651 8087 2668 8085
2671 8083 2670 8073 2677 8075 2678 8073
2675 8071 2676 8069 2681 8070 2687 8063
2695 8062 2695 8006 2656 8004
TIME...MOT...LOC 1630Z 295DEG 15KT 2603 8033Special weather statement, Apr 13, 1:32 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
132 PM EDT FRI APR 13 2012
FLZ067-068-071>074-172-173-131800-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND MIAMI-DADE COUNTY FL INLAND PALM BEACH COUNTY FL
METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL METROPOLITAN MIAMI
DADE FL
132 PM EDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BROWARD COUNTY
NORTHEASTERN MIAMI-DADE COUNTY
SOUTHERN PALM BEACH COUNTY
* UNTIL 200 PM EDT
* AT 127 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
HEAVY SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING ACROSS PORTIONS
OF MIAMI DADE...BROWARD AND PALM BEACH COUNTIES. THE GENERAL
MOVEMENT IS SLOWLY TO THE EAST. THESE HEAVY SHOWERS AND
THUNDERSTORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS. IN ADDITION...MINOR URBAN FLOODING IS POSSIBLE WITH
THE HEAVIEST SHOWERS.
LAT...LON 2586 8012 2586 8015 2588 8015 2587 8016
2588 8047 2592 8067 2671 8079 2670 8073
2676 8075 2675 8071 2676 8069 2677 8051
2659 8026 2626 8009
TIME...MOT...LOC 1729Z 287DEG 6KT 2621 8051
60Special weather statement, Apr 13, 2:02 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
202 PM EDT FRI APR 13 2012
FLZ067-068-071>074-168-172-173-131830-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL COASTAL PALM
BEACH COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL
INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH
COUNTY FL METROPOLITAN MIAMI DADE FL
202 PM EDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BROWARD COUNTY
NORTHEASTERN MIAMI-DADE COUNTY
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 230 PM EDT
* AT 155 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED STRONG THUNDERSTORMS ACROSS PALM BEACH...BROWARD...AND
NORTH MIAMI-DADE COUNTIES. THESE STORMS WERE MOVING SOUTHEAST AT
15 MPH. THESE STORMS ARE CAPABLE OF PRODUCING BRIEF HEAVY
DOWNPOURS...GUSTY WINDS IN EXCESS OF 30 MPH...AND OCCASIONAL CLOUD
TO GROUND LIGHTNING.
* THE STORM WILL AFFECT...
INTERSECTION I-75 AND U.S. 27...
WESTON...
SAWGRASS MILLS MALL...
DEERFIELD BEACH...
INTERSECTION I-75 AND GRIFFIN ROAD...
SOUTHWEST RANCHES...
AND SURROUNDING COMMUNITIES.
ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
LAT...LON 2584 8014 2585 8015 2588 8015 2584 8017
2582 8017 2580 8014 2582 8017 2580 8018
2591 8061 2649 8064 2675 8050 2654 8004
TIME...MOT...LOC 1759Z 317DEG 13KT 2613 8043The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 5:28 AM EDT | Red Flag Warning | MFL | 8 hr | |
| Apr 13, 11:51 AM EDT | Special Weather Statement | MFL | Broward | 24 min |
| Apr 13, 12:00 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 30 min |
| Apr 13, 12:31 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 44 min |
| Apr 13, 1:20 PM EDT | Areal Flood Advisory | MFL | Broward | 115 min |
| Apr 13, 1:32 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 28 min |
| Apr 13, 2:02 PM EDT | Special Weather Statement | MFL | Broward, Palm Beach | 28 min |
| Apr 13, 3:00 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 2 hr |
| Apr 13, 7:31 PM EDT | Special Weather Statement | MFL | Glades | 44 min |
| Apr 13, 7:35 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 25 min |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.